Full Text: PDF
Received September 19, 2018; Accepted January 20, 2019; Publishd January 31, 2019
Abstract. In this paper, we focus on the study of existence of at least three positive solutions for a coupled system of p-Laplacian fractional order two-point boundary value problems by utilizing the Leggett-Williams fixed point theorem on suitable cones in a Banach space.
How to Cite thie Article:
Boddu Muralee Bala Krushna, On the existence of three positive solutions of a system of Riemann-Liouville type fractional order boundary value problems with p-Laplacian operators, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 1, pp. 1-12.